Alert archive / Texas / Frost Advisories in 2012

Frost Advisory 4, NWS Amarillo, TX

October 16, 2012Beaver County, Texas County, Oklahoma; 14 counties in Texas

NWS Amarillo, TX issued this frost advisory at Oct 16, 2012, 3:06 PM CDT for Beaver County, Texas County, Oklahoma; 14 counties in Texas. It took effect at Oct 18, 2012, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 16, 2012, 3:06 PM CDT (20:06 UTC)
In effect from
Oct 18, 2012, 1:00 AM CDT
Expired
Oct 18, 2012, 9:00 AM CDT
In force
8 hr
Issued by
NWS Amarillo, TX

Counties Beaver County, OK, Texas County, OK, Carson County, TX, Deaf Smith County, TX, Gray County, TX, Hansford County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 81 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-10-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-10-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2211 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WWUS74 KAMA 162006
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
306 PM CDT TUE OCT 16 2012

OKZ002-003-TXZ002>005-007>010-012>017-170415-
/O.NEW.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-MOORE-HUTCHINSON-
ROBERTS-HEMPHILL-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD...
SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...
DUMAS...BORGER...MIAMI...CANADIAN...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
306 PM CDT TUE OCT 16 2012

...FROST ADVISORY IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY FOR THE
CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND ALL BUT THE SOUTHEASTERN
TEXAS PANHANDLE.

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE
  30S ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND ALL BUT
  THE SOUTHEAST TEXAS PANHANDLE. 

* TIMING...TEMPERATURES WILL FALL TO NEAR FREEZING LATE WEDNESDAY
  NIGHT...BEFORE CLIMBING ABOVE FREEZING MID THURSDAY MORNING.

* IMPACTS...VEGETATION SENSITIVE TO FREEZING TEMPERATURES WILL
  LIKELY SUSTAIN DAMAGE UNLESS PRECAUTIONS ARE TAKEN TO PROTECT
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

CLK
7 follow-up statements
093 
WWUS74 KAMA 170314
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1014 PM CDT TUE OCT 16 2012

OKZ002-003-TXZ002>005-007>010-012>017-171200-
/O.CON.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-MOORE-HUTCHINSON-
ROBERTS-HEMPHILL-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD...
SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...
DUMAS...BORGER...MIAMI...CANADIAN...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
1014 PM CDT TUE OCT 16 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

* EVENT...TEMPERATURES IN THE LOWER TO MID 30S ARE EXPECTED TOMORROW
  NIGHT ACROSS THE OKLAHOMA PANHANDLE AND MOST OF THE TEXAS PANHANDLE
  INCLUDING THE WESTERN...CENTRAL...AND NORTHEASTERN PORTIONS OF THE
  TEXAS PANHANDLE.

* TIMING...TEMPERATURES WILL FALL TO NEAR FREEZING LATE WEDNESDAY
  NIGHT CONTINUING THROUGH THURSDAY MORNING.

* IMPACTS...ONLY THE FAR WESTERN PORTIONS OF THE OKLAHOMA AND TEXAS
  PANHANDLES HAVE SEEN A HARD FREEZE SO FAR THIS SEASON. BUT FOR MUCH
  OF THE REST OF THE PANHANDLES...SENSITIVE VEGETATION IS STILL
  SUSCEPTIBLE TO DAMAGE FROM FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

JOHNSON
905 
WWUS74 KAMA 170911
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
411 AM CDT WED OCT 17 2012

OKZ002-003-TXZ004-005-171715-
/O.NEW.KAMA.WI.Y.0015.121017T0911Z-121017T2100Z/
/O.CON.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON...
BOOKER...HIGGINS...FOLLETT
411 AM CDT WED OCT 17 2012

...WIND ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. A
FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT THURSDAY.

* EVENT...NORTH WINDS AROUND 35 MPH WITH GUSTS TO AROUND 50 MPH ARE
  EXPECTED THROUGH LATE THIS AFTERNOON ACROSS THE CENTRAL AND EASTERN
  OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS PANHANDLE.
  TEMPERATURES WILL THEN FALL INTO THE LOWER TO MID 30S TONIGHT AS
  WINDS BECOME LIGHT AND SKIES TURN MOSTLY CLEAR.

* TIMING...THE STRONG NORTH WINDS WILL PERSIST THROUGH LATE THIS
  AFTERNOON. TEMPERATURES WILL THEN FALL INTO THE LOWER TO MID 30S
  LATE TONIGHT...AND REMAIN IN THIS RANGE THROUGH MID THURSDAY
  MORNING.

* IMPACTS...THE STRONG WINDS TODAY WILL MAKE DRIVING
  DIFFICULT...ESPECIALLY ON EAST WEST ROADWAYS. THE WINDS MAY ALSO
  BLOW ABOUT UNSECURED LIGHT WEIGHT OBJECTS. ONLY THE FAR WESTERN
  PORTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES HAVE EXPERIENCED A
  HARD FREEZE SO FAR THIS SEASON. FOR THE REST OF THE
  PANHANDLES...SENSITIVE VEGETATION IS STILL SUSCEPTIBLE TO DAMAGE
  FROM NEAR FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

TXZ002-003-007>010-012>017-171715-
/O.CON.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
SHERMAN-HANSFORD-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...STRATFORD...SPEARMAN...GRUVER...DUMAS...
BORGER...MIAMI...CANADIAN...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
411 AM CDT WED OCT 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S
  TONIGHT ACROSS ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE AS WINDS
  BECOME LIGHT AND SKIES REMAIN MOSTLY CLEAR.  

* TIMING...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S LATE
  TONIGHT...AND REMAIN IN THIS RANGE THROUGH MID THURSDAY MORNING. 

* IMPACTS...ONLY THE FAR WESTERN PORTIONS OF THE OKLAHOMA AND TEXAS
  PANHANDLES HAVE EXPERIENCED A HARD FREEZE SO FAR THIS SEASON. FOR
  THE REST OF THE PANHANDLES...SENSITIVE VEGETATION IS STILL
  SUSCEPTIBLE TO DAMAGE FROM NEAR FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

KB
320 
WWUS74 KAMA 171724
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1224 PM CDT WED OCT 17 2012

OKZ002-003-TXZ004-005-180130-
/O.CON.KAMA.WI.Y.0015.000000T0000Z-121017T2100Z/
/O.CON.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON...
BOOKER...HIGGINS...FOLLETT
1224 PM CDT WED OCT 17 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON.
A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

* EVENT...NORTH WINDS AROUND 35 MPH WITH GUSTS TO AROUND 50 MPH 
  ARE EXPECTED THROUGH LATE THIS AFTERNOON ACROSS THE CENTRAL 
  AND EASTERN OKLAHOMA PANHANDLE AND THE FAR NORTHEAST TEXAS 
  PANHANDLE. TEMPERATURES WILL THEN FALL INTO THE LOWER TO MID 
  30S TONIGHT AS WINDS BECOME LIGHT AND SKIES TURN MOSTLY CLEAR. 

* TIMING...THE STRONG NORTH WINDS WILL PERSIST THROUGH LATE THIS 
  AFTERNOON. TEMPERATURES WILL THEN FALL INTO THE LOWER TO MID 
  30S LATE TONIGHT...AND REMAIN IN THIS RANGE THROUGH MID 
  THURSDAY MORNING. 

* IMPACTS...THE STRONG WINDS TODAY WILL MAKE DRIVING DIFFICULT...
  ESPECIALLY ON EAST WEST ROADWAYS. THE WINDS MAY ALSO BLOW 
  ABOUT UNSECURED LIGHT WEIGHT OBJECTS. ONLY THE FAR WESTERN 
  PORTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES HAVE EXPERIENCED 
  A HARD FREEZE SO FAR THIS SEASON. FOR THE REST OF THE 
  PANHANDLES...SENSITIVE VEGETATION IS STILL SUSCEPTIBLE TO 
  DAMAGE FROM NEAR FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

TXZ002-003-007>010-012>017-180130-
/O.CON.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
SHERMAN-HANSFORD-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...STRATFORD...SPEARMAN...GRUVER...DUMAS...
BORGER...MIAMI...CANADIAN...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
1224 PM CDT WED OCT 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MID 30S
  TONIGHT ACROSS MOST OF THE TEXAS PANHANDLE EXCEPT THE FAR SOUTHEAST
  SECTION AS WINDS BECOME LIGHT AND SKIES REMAIN MOSTLY CLEAR.

* TIMING...TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S LATE
  TONIGHT...AND REMAIN IN THIS RANGE THROUGH MID MORNING THURSDAY.

* IMPACTS...ONLY THE FAR WESTERN PORTIONS OF THE OKLAHOMA AND 
  TEXAS PANHANDLES HAVE EXPERIENCED A HARD FREEZE SO FAR THIS 
  SEASON. FOR THE REST OF THE PANHANDLES...SENSITIVE VEGETATION 
  IS STILL SUSCEPTIBLE TO DAMAGE FROM NEAR FREEZING 
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

ANDRADE
921 
WWUS74 KAMA 172010
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT WED OCT 17 2012

OKZ002-003-TXZ004-005-180400-
/O.CAN.KAMA.WI.Y.0015.000000T0000Z-121017T2100Z/
/O.CON.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
TEXAS-BEAVER-OCHILTREE-LIPSCOMB-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...PERRYTON...
BOOKER...HIGGINS...FOLLETT
310 PM CDT WED OCT 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...
...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND
ADVISORY. A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM
CDT THURSDAY. 

* EVENT...NORTH WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY CRITERIA
  ACROSS THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AND THE FAR
  NORTHEAST TEXAS PANHANDLE THIS AFTERNOON. THEREFORE...THE WIND
  ADVISORY HAS BEEN CANCELLED. FOR TONIGHT...TEMPERATURES WILL FALL
  INTO THE LOWER TO MIDDLE 30S AS WINDS BECOME LIGHT AND SKIES REMAIN
  CLEAR.

* TIMING...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S LATE
  TONIGHT...AND REMAIN IN THIS RANGE THROUGH MID MORNING THURSDAY.

* IMPACTS...ONLY THE FAR WESTERN PORTIONS OF THE OKLAHOMA AND TEXAS
  PANHANDLES HAVE EXPERIENCED A HARD FREEZE SO FAR THIS SEASON. FOR
  THE REST OF THE PANHANDLES...SENSITIVE VEGETATION IS STILL
  SUSCEPTIBLE TO DAMAGE FROM NEAR FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

TXZ002-003-007>010-012>017-180400-
/O.CON.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
SHERMAN-HANSFORD-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...STRATFORD...SPEARMAN...GRUVER...DUMAS...
BORGER...MIAMI...CANADIAN...AMARILLO...PANHANDLE...WHITE DEER...
PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
310 PM CDT WED OCT 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
THURSDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE 30S
  TONIGHT ACROSS MOST OF THE TEXAS PANHANDLE EXCEPT THE FAR SOUTHEAST
  SECTION AS WINDS BECOME LIGHT AND SKIES REMAIN CLEAR.

* TIMING...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S LATE
  TONIGHT...AND REMAIN IN THIS RANGE THROUGH MID MORNING THURSDAY.

* IMPACTS...ONLY THE FAR WESTERN PORTIONS OF THE OKLAHOMA AND 
  TEXAS PANHANDLES HAVE EXPERIENCED A HARD FREEZE SO FAR THIS 
  SEASON. FOR THE REST OF THE PANHANDLES...SENSITIVE VEGETATION 
  IS STILL SUSCEPTIBLE TO DAMAGE FROM NEAR FREEZING 
  TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

ANDRADE
038 
WWUS74 KAMA 172052
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
352 PM CDT WED OCT 17 2012

OKZ002-003-TXZ002>005-009-010-180500-
/O.UPG.KAMA.FR.Y.0004.121018T0600Z-121018T1500Z/
/O.NEW.KAMA.FZ.W.0003.121018T0900Z-121018T1500Z/
TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD...
SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...
MIAMI...CANADIAN
352 PM CDT WED OCT 17 2012

...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT THURSDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

* EVENT...TEMPERATURES WILL FALL INTO THE LOWER 30S AS WINDS BECOME
  LIGHT AND SKIES REMAIN CLEAR.

* TIMING...TEMPERATURES WILL FALL AT OR BELOW FREEZING SHORTLY AFTER
  4 AM AND SHOULD REMAIN IN THIS RANGE THROUGH ABOUT 9 AM.

* IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ007-008-012>017-180500-
/O.EXT.KAMA.FR.Y.0004.121018T0900Z-121018T1500Z/
MOORE-HUTCHINSON-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
352 PM CDT WED OCT 17 2012

...FROST ADVISORY NOW IN EFFECT FROM 4 AM TO 10 AM CDT THURSDAY...

THE FROST ADVISORY IS NOW IN EFFECT FROM 4 AM TO 10 AM CDT
THURSDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE
  30S LATE TONIGHT AS WINDS BECOME LIGHT AND SKIES REMAIN CLEAR.

* TIMING...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S AFTER
  4 AM AND REMAIN IN THIS RANGE THROUGH JUST AFTER 9 AM.

* IMPACTS...SENSITIVE VEGETATION IS STILL SUSCEPTIBLE TO DAMAGE FROM
  NEAR FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

JACKSON
062 
WWUS74 KAMA 180409
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1109 PM CDT WED OCT 17 2012

OKZ002-003-TXZ002>005-009-010-181215-
/O.CON.KAMA.FZ.W.0003.121018T0900Z-121018T1500Z/
TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD...
SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...
MIAMI...CANADIAN
1109 PM CDT WED OCT 17 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
THURSDAY. 

* EVENT...TEMPERATURES WILL FALL INTO THE LOWER 30S IN THE
  NORTHEASTERN PANHANDLES AS WINDS REMAIN LIGHT AND SKIES REMAIN
  CLEAR.

* TIMING...TEMPERATURES WILL FALL AT OR BELOW FREEZING SHORTLY 
  AFTER 4 AM AND SHOULD REMAIN IN THIS RANGE THROUGH ABOUT 9 AM. 

* IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ007-008-012>017-181215-
/O.CON.KAMA.FR.Y.0004.121018T0900Z-121018T1500Z/
MOORE-HUTCHINSON-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
1109 PM CDT WED OCT 17 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
THURSDAY. 

* EVENT...TEMPERATURES ARE EXPECTED TO FALL INTO THE LOWER TO MIDDLE
  30S IN THE SOUTH CENTRAL PANHANDLES LATE TONIGHT AS WINDS BECOME
  LIGHT AND SKIES REMAIN CLEAR.

* TIMING...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S 
  AFTER 4 AM AND REMAIN IN THIS RANGE THROUGH JUST AFTER 9 AM. 

* IMPACTS...SENSITIVE VEGETATION IS SUSCEPTIBLE TO DAMAGE FROM NEAR
  FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$
958 
WWUS74 KAMA 181119
NPWAMA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
619 AM CDT THU OCT 18 2012

OKZ002-003-TXZ002>005-009-010-181400-
/O.EXT.KAMA.FZ.W.0003.000000T0000Z-121018T1400Z/
TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-
INCLUDING THE CITIES OF...GUYMON...BEAVER...FORGAN...STRATFORD...
SPEARMAN...GRUVER...PERRYTON...BOOKER...HIGGINS...FOLLETT...
MIAMI...CANADIAN
619 AM CDT THU OCT 18 2012

...FREEZE WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* EVENT...TEMPERATURES WILL CONTINUE IN THE LOWER 30S IN THE
  NORTHEASTERN PANHANDLES AS WINDS REMAIN LIGHT WITH MOSTLY CLEAR
  SKIES.

* TIMING...TEMPERATURES WILL FALL NEAR OR BELOW FREEZING THROUGH
  ABOUT 9 AM.

* IMPACTS...TEMPERATURES THIS COLD WILL KILL CROPS AND SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ007-008-012>017-181400-
/O.EXT.KAMA.FR.Y.0004.000000T0000Z-121018T1400Z/
MOORE-HUTCHINSON-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-
INCLUDING THE CITIES OF...DUMAS...BORGER...AMARILLO...PANHANDLE...
WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON
619 AM CDT THU OCT 18 2012

...FROST ADVISORY NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING...

THE FROST ADVISORY IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING. 

* EVENT...TEMPERATURES WILL CONTINUE IN THE LOW TO MID 30S IN THE
  SOUTH CENTRAL PANHANDLES WITH LIGHT WINDS AND MOSTLY CLEAR SKIES.

* TIMING...TEMPERATURES WILL FALL INTO THE LOWER TO MIDDLE 30S
  THROUGH ABOUT 9 AM.

* IMPACTS...SENSITIVE VEGETATION IS SUSCEPTIBLE TO DAMAGE FROM 
  NEAR FREEZING TEMPERATURES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT MINIMUM TEMPERATURES OF 33 TO
36 DEGREES ARE EXPECTED WITH WIND SPEEDS LESS THAN 10 MPH AND
GENERALLY CLEAR SKIES. THESE CONDITIONS MAY OR MAY NOT CAUSE
FROST TO DEVELOP. HOWEVER...SENSITIVE PLANTS MAY BE KILLED IF
LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this frost advisory went out at Oct 16, 12:29 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Oct 16, 12:29 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1229 PM CDT TUE OCT 16 2012

.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS ARE EXPECTED TO CONTINUE. MAIN
CONCERN IS TIMING THE COLD FRONT LATE TONIGHT AND WIND SPEEDS BEHIND
THE FRONT. HAVE MODERATE TO HIGH CONFIDENCE IN TIMING OF THE FRONT
BUT LOW TO MODERATE CONFIDENCE IN THE WIND SPEEDS BEHIND THE FRONT.
THERE IS A POSSIBILITY WIND SPEEDS...PARTICULARLY GUSTS...COULD BE
STRONGER THAN INDICATED IN THE TAFS. IN FACT...THERE COULD BE AN
HOUR OR TWO BETWEEN 14Z AND 17Z WHERE WINDS COULD GUST UP TO 37 KT
AT ALL TERMINALS.

JACKSON

&&

.PREV DISCUSSION... /ISSUED 602 AM CDT TUE OCT 16 2012/

AVIATION...DISCUSSION FOR 12Z TAFS

WIND DIRECTIONAL SHIFTS WILL BE THE MAIN AVIATION CONCERN TODAY UNDER
VFR CONDITIONS. A WEAK SURFACE FRONT WILL MAKE ITS WAY INTO THE
PANHANDLES AND WIND THIS MORNING WILL VEER TO THE NORTHEAST AROUND
15 KTS BEHIND THE FRONT. AS THE DAY PROGRESSES...WINDS WILL CONTINUE
TO VEER AROUND THE DIAL AND DIMINISH TO AROUND 10 KTS AS THEY
EVENTUALLY RETURN TO THE SOUTHWEST BY THE 21Z TO 23Z TIME FRAME. A
STRONGER COLD FRONT IS FORECAST FOR EARLY WEDNESDAY AND HAVE ALREADY
INCLUDED WIND CHANGE GROUP BEYOND 07Z FOR THE TAF SITES.

GARCIA

PREV DISCUSSION... /ISSUED 415 AM CDT TUE OCT 16 2012/

DISCUSSION...
MAIN FOCUS OF THIS FORECAST IS ON A COLD FRONT TO PASS THROUGH ON
WEDNESDAY...AND ASSOCIATED COOLER TEMPERATURES AND STRONGER WINDS
BEHIND THE FRONT.

A SPLIT UPPER FLOW WAS IN PLACE EARLY THIS MORNING...WITH A 100-150 KT
UPPER JET SLAMMING INTO THE PAC NW WHILE A WEAKER /80-90 KT/ SUB-
TROPICAL JET WAS BRINGING SOME HIGH-LEVEL SUBTROPICAL MOISTURE IN THE
FORM OF A CIRRUS SHIELD ACROSS SOUTHEAST NM AND MUCH OF
TX...PRIMARILY JUST SOUTH OF THE PANHANDLE. A WEAKER WEST/NORTHWEST
FLOW ALOFT WAS IN PLACE OVER THE PANHANDLES IN BETWEEN THE TWO MAIN
JETS. A SURFACE TROUGH WAS JUST STARTING TO MAKE ITS WAS INTO THE
NORTHWEST PANHANDLES. TEMPERATURES WERE HANGING IN THE MID 40S TO
LOWER 60S AS OF 4 AM...WITH SOUTHWEST BREEZES AHEAD OF THE SURFACE
TROUGH HELPING TO KEEP TEMPS ON THE MILD SIDE.

A WEAK MID/UPPER-LEVEL SHORTWAVE WILL CONTINUE TO PUSH SOUTHEAST
ACROSS THE NORTHERN AND CENTRAL PLAINS INTO THE MS VALLEY
TODAY...HELPING TO PUSH THE SURFACE TROUGH SOUTHEAST ACROSS THE
PANHANDLES. NORTHWEST WINDS WILL BE A LITTLE BREEZY BEHIND THE
SURFACE TROUGH INITIALLY THIS MORNING...BUT THEN WEAKEN AND VEER
AROUND TO THE SOUTH/SOUTHWEST THIS AFTERNOON AS THE TROUGH WEAKENS
AND A NEW LEE TROUGH BEGINS TO DEVELOP TO OUR WEST. TEMPERATURES WILL
BE SIMILAR TO YESTERDAY...MAYBE A TOUCH COOLER WITHOUT THE STRONGER
DOWNSLOPE WIND COMPONENT WE HAD YESTERDAY. LOWS TONIGHT WILL FALL
INTO THE MID 40S TO LOWER 50S.

A MUCH STRONGER MID/UPPER-LEVEL SHORTWAVE WILL DIG SOUTHEAST ACROSS
THE NORTHERN AND CENTRAL PLAINS INTO THE MS VALLEY ON
WEDNESDAY...PUSHING A COLD FRONT SOUTH ACROSS THE FORECAST AREA
WEDNESDAY MORNING. WITH VERY LIMITED MOISTURE TO WORK WITH AND THE
MAIN DYNAMICS ALOFT REMAINING TO OUR NORTHEAST...NO PRECIPITATION IS
EXPECTED WITH THE FRONT. COLD AIR ADVECTION WITH GUSTY NORTHERLY
WINDS WILL KNOCK HIGHS BACK INTO THE MID 60S NORTHWEST TO UPPER 70S
SOUTHEAST. THE STRONGEST WINDS ARE EXPECTED TO BE ACROSS THE EASTERN
HALF OF THE CWA. WINDS MAY BRIEFLY GET CLOSE TO ADVISORY LEVELS IN
THE NORTHEAST CWA WEDNESDAY MORNING IN THE TIGHT PRESSURE GRADIENT
BEHIND THE INITIAL FRONTAL SURGE AND AS SOME MOMENTUM IS MIXED
DOWNWARD FROM A 40-50 KT NORTHERLY LLJ. HOWEVER...THINK WINDS WILL
LIKELY STAY BELOW 35 MPH SUSTAINED FOR 2 HOURS OR MORE /ADVISORY
CRITERIA/...AND THEN GRADUALLY WEAKEN DURING THE AFTERNOON AS SURFACE
HIGH PRESSURE BUILDS IN AND THE STRONGER H85 WINDS SHIFT TO OUR EAST.
MOSTLY CLEAR SKIES AND LIGHT WINDS WILL SET THE STAGE FOR A COOL
NIGHT WEDNESDAY NIGHT. MAY END UP NEEDING A FROST ADVISORY FOR PARTS
OF THE OK PANHANDLE AND NORTHERN TX PANHANDLE AS TEMPERATURES FALL
INTO THE LOWER TO MID 30S...ALTHOUGH THE AIRMASS MAY BE TOO DRY FOR
ANY ACTUAL FROST DEVELOPMENT.

A NORTHWEST FLOW ALOFT WILL PERSIST THROUGH THURSDAY TO THE SOUTHWEST
OF A DEEP CLOSED LOW OVER THE UPPER MIDWEST/GREAT LAKES. THE COOLER
TEMPS WILL HOLD IN FOR ONE MORE DAY AS SURFACE HIGH PRESSURE SLOWLY
DRIFTS SOUTHEAST ACROSS THE AREA...KEEPING HIGHS MAINLY IN THE MID TO
UPPER 60S. THE NAM APPEARS TOO QUICK TO WARM THINGS UP ON
THURSDAY...SO HAVE FOLLOWED THE COOLER GFS AND ECMWF. TEMPS WON/T BE
QUITE AS COLD THURSDAY NIGHT AS THE AIRMASS BEGINS TO MODIFY AND
WINDS START TO TURN TO THE SOUTH...KEEPING LOWS IN THE UPPER 30S TO
MID 40S.

THE FLOW ALOFT WILL GRADUALLY BECOME INCREASINGLY ZONAL FRIDAY INTO
THE WEEKEND. THIS WILL SERVE TO DEEPEN THE LEE SURFACE TROUGH...WITH
RESULTANT SOUTH/SOUTHWEST WINDS CONTRIBUTING TO THE WARMING
TREND...WITH HIGHS MAINLY IN THE 80S EXPECTED THIS WEEKEND. HEADING
INTO EARLY NEXT WEEK...MODEL DIFFERENCES START TO ARISE WITH THE
EVOLUTION OF THE UPPER FLOW...ALTHOUGH THE LATEST 16/00Z ECMWF HAS
TRENDED TOWARD THE GFS IN BEING MUCH LESS AGGRESSIVE IN TRYING TO
BRING A TROUGH INTO THE CENTRAL CONUS. IT DOES LOOK LIKE A FRONT WILL
PUSH IN MONDAY OR MONDAY NIGHT...BUT THE DEGREE OF COOLING IS STILL
UNCERTAIN AS ARE ANY PRECIP CHANCES. WILL KEEP THINGS DRY FOR NOW.

KB

FIRE WEATHER...
RELATIVE HUMIDITIES WILL FALL TO 15 TO 20 PERCENT OVER MUCH OF THE
AREA THIS AFTERNOON. NORTHWEST WINDS WILL BE BREEZY THIS MORNING
BEHIND A SURFACE TROUGH...BUT WILL DECREASE TO LESS THAN 15 MPH THIS
AFTERNOON WHEN THE LOWER RELATIVE HUMIDITY VALUES WILL OCCUR.
THEREFORE...ELEVATED FIRE WEATHER CONDITIONS ARE NOT EXPECTED. NORTH
WINDS WILL INCREASE TO 15 TO 30 MPH WITH GUSTS UP TO 45 MPH ON
WEDNESDAY BEHIND A COLD FRONT. THE STRONGEST WINDS WILL BE ACROSS THE
EASTERN HALF OF THE PANHANDLES. COOLER TEMPERATURES ARE EXPECTED TO
KEEP RELATIVE HUMIDITIES AROUND 20 PERCENT OR HIGHER...ALTHOUGH A FEW
SPOTS COULD POTENTIALLY DROP TO JUST UNDER 20 PERCENT...LEADING TO
SOME ELEVATED FIRE WEATHER CONDITIONS. RECENT RAINFALL HAS KEPT FUELS
FROM BECOMING OVERLY DRY THOUGH...AND THIS IS REFLECTED IN LATEST
ERC VALUES. THE MARGINAL RELATIVE HUMIDITY VALUES AND ABSENCE OF
CRITICALLY DRY FUELS SHOULD LIMIT FIRE BEHAVIOR. BEYOND
WEDNESDAY...WINDS ARE GENERALLY EXPECTED TO REMAIN BELOW 15
MPH...PRECLUDING ELEVATED FIRE WEATHER CONDITIONS DESPITE MINIMUM
RELATIVE HUMIDITY VALUES FALLING TO 15 TO 20 PERCENT AT TIMES THROUGH
THE WEEKEND. THE EXCEPTION MAY BE SUNDAY...WHEN SOUTHWEST WINDS MAY
STRENGTHEN.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

JJ/CLK
Hazardous weather outlook, Oct 16, 3:00 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
300 PM CDT TUE OCT 16 2012

OKZ001>003-TXZ001>020-171100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
300 PM CDT TUE OCT 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A FROST ADVISORY IS IN EFFECT LATE WEDNESDAY NIGHT THROUGH THURSDAY
MORNING ACROSS PORTIONS OF THE OKLAHOMA PANHANDLE AND MUCH OF THE
TEXAS PANHANDLE. TEMPERATURES ARE FORECAST TO FALL INTO THE LOWER TO
MIDDLE 30S AND ALONG WITH LIGHT WINDS AND MOSTLY CLEAR SKIES...FROST
DEVELOPMENT IN THESE AREAS IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

CLK

Nearby

Frost Advisories in Texas, 2012Frost Advisories in Oklahoma, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.